m+Medelevator.RU
← Поиск публикаций
Nihon Shokakibyo Gakkai zasshi = The Japanese journal of gastro-enterology · 2014

[Two cases of dabigatran-induced esophageal ulcer indicating the usefulness of drug administration guidance].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Izumikawa Koichi, Inaba Tomoki, Mizukawa Shou, Kawai Yusuke, Sakakihara Ichiro, Ishikawa Shigenao, Miyoshi Masatsugu, Wato Masaki, Kawai Kozo

Аннотация

Here we report two cases of dabigatran-induced esophageal ulcer. Case 1 was a 67-year-old man who presented with heartburn that developed a month after dabigatran administration. Case 2 was an 81-year-old woman who presented with epigastralgia that developed within a few days of dabigatran administration. Endoscopic findings were similar in both cases, including shallow esophageal ulcers covered with a thin whitish membrane. The patients were advised to consume the drug with plenty of water during meals and to remain in a sitting position for 30 min after consumption. This method successfully decreased their symptoms and ulcers, indicating that drug administration guidance is extremely effective in managing dabigatran-induced esophageal injury.

Предметные рубрики MeSH